# SDR ZZDA2008052

- Difficulty date: January 23, 2008
- Submitted: January 24, 2008
- Operation: Air carrier
- Aircraft: N994AT
- Make and model: Boeing 717-200
- Aircraft serial: 55138
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: J066022809
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR THRESHOLD HAS CORROSION ALONG LOWER SECTION BEYOND LIMITS.  REPAIRED LOWER SECTION AT AFT CARGO DOOR CUTOUT PAN AS PER B717 SRM 53-20-15 FIG 201 REPAIR 7.
